MAUDE Adverse Event Report: ARTHREX, INC. SCRWDRV SFT,SHT NON-CANN,2.5MM HEX; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SCRWDRV SFT,SHT NON-CANN,2.5MM HEX; ORTHOPEDIC MANUAL SURG INSTR
Model Number SCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 07/30/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1995shn screwdriver tip of the post screw broke off when trying to remove it, but it was retrieved safely and there is nothing left inside the body.The screw was also successfully removed using a different driver.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the driver while engaged with the screw.

Brand Name
SCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22815194
Report Number1220246-2025-03510
Device Sequence Number8703853
Product Code LXH
UDI-Device Identifier00888867025684
UDI-Public00888867025684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCRWDRV SFT,SHT NON-CANN,2.5MM HEX
Device Catalogue NumberAR-1995SHN
Device Lot Number10288612
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown